# SDR FDEA201511113553

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 55,300 hours, 20,420 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Airspeed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED AT 110 KNOTS, LOST V SPEEDS & FLIGHT DIRECTOR, DEFERRED IAW MEL.  RELEASED FOR SERVICE IAW MEL 34-27-02-01, CATEGORY C, EXPIRATION 21 NOV 15.  CAPTAINS SECONDARY AIRSPEED INDICATIONS INOPERATIVE.  PERFORMED AFS & LAND TEST IAW MM 22-00-00-5, FLIGHT DIRECTOR PASSED.
